# SDR EIA2000304

- Difficulty date: November 28, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 126344171
- Part serial: 90P1499
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 328 - VHHH - AFTER TAKEOFF, FLAPS 1 DEGREE NR 1 RT LED WOULD NOT RETRACT.  ACCOMP ALT RETRACTION PROCEDURE NR 1 RT LED WENT TRANSIT BUT WOULD NOT RETRACT.  ALT LED FLAP DRIVE C/B ON P6 PANEL TRIPPED WHEN ATTEMPT TO EXTEND LED FOR LANDING.  GROUND CHECK OK.  COULD NOT DUPLICATE PNEU MALFUNCTION.  NR 1 RT LED ELECT ACTUATOR INOPERATIVE, DEACTIVATED.  REPLACED NR 1 RT LED PER MM 27-81-03.  RII ACCOMPLISHED.  (M)
